# SDR SWAA2019100137415

- Difficulty date: September 3, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1261
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER FRAME EMITTING FROM UNDER FLOOR BEAM CORRODED AT BS. 767, LBL 12.       REPAIRED FRAME IAW SRM & AMM.
